Could Mirtazapine be causing panic attacks?
- 20 May 2013 by Jools2013
- 21 February 2017
- anxiety, insomnia, panic disorder, generalized anxiety disorder, mirtazapine
This week I have had 2 panic/anxiety attacks - which is quite un common for me. I have had them on and off over the years but 2 in 1 week! I am wondering if it is the Mirtazapine? Sometimes you think great, got one this solved (my sleep) then something else pops up! Like I said, I have had them in the past before. Am i just over thinking about it? The groggyness has also lifted a lot more, which is great. Any info/advisce would be great - I am seeing my CBT therapist on Wednesday so going to discuss with him. Jools
15mg per night.
Hello Jools2013. Panic attacks, severe anxiety are considered to be a serious side effect to taking Mirtazapine. Please let your doctor know as soon as you can. Regards pledge
Hi I think this is very rare, I was on Mirtazapine for two years I only stopped because of the weight gain, and I never had any panic attacks, I was on 45 mg a night. We're you taking them in the day? What I would do is come off them and see a doctor ASAP. Good luck. Ed
Are you taking them just before you go to sleep? And are you on any other meds? I was on 45mg at night but I am also on a lot of benozapines so I don't have panic attacks. Sorry that I can't help.
I've just started on 15 mg Mirtazapine and i am getting more anxiety and panic attacks is this normal i take in the morning
I just started 30 MG's of mirtazipine at night and I love it! I don't have the hangover that I had with Seroquel. I have had nightmares on all of these meds but I would rather sleep thru the night.good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2011 • 4 answers
Posted 29 Nov 2011 • 7 answers
Posted 26 Jan 2013 • 1 answer
Posted 18 Aug 2013 • 3 answers
Posted 23 Feb 2014 • 2 answers